# SDR AALA202312043407

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 43,214 hours, 17,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Tolerance
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THE FORWARD SERVICE DOOR GIRT BAR RETAINING BRACKET IS TOO TIGHT, VERY DIFFICULT TO ARM. ADJUSTED DIMENSION OF GIRT BAR RETAINING HOOKS. PER AMM 25-66-01. OPERATIONAL CHECK GOOD.
